Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 404, NWS Norman, OK

June 14, 2007Kiowa County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 14, 2007, 12:45 AM CDT for Kiowa County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2007, 12:45 AM CDT (05:45 UTC)
Expired
Jun 14, 2007, 1:30 AM CDT
In force
45 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

County Kiowa County, OK

The radar

The Altus AFB radar (KFDR), 61 km from the middle of the area, began a volume at 05:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 9:46 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2007-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2452 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2007-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2452 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
895 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOUN 140545
SVROUN
OKC075-140630-
/O.NEW.KOUN.SV.W.0404.070614T0545Z-070614T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1245 AM CDT THU JUN 14 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KIOWA COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 130 AM CDT

* AT 1245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 7 MILES WEST OF ROOSEVELT...MOVING NORTHEAST AT
  15 MPH. HAIL UP TO THE SIZE OF HALF DOLLARS IS LIKELY.

* LOCATIONS IN THE WARNING INCLUDE HOBART AND ROOSEVELT.

TAKE SHELTER FROM THE STORM IN A STURDY BUILDING AND MOVE AWAY FROM
WINDOWS.

LAT...LON 3485 9923 3475 9910 3488 9887 3504 9899
      3504 9918

$$

CMS
1 follow-up statement
000 
WWUS54 KOUN 140607
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
106 AM CDT THU JUN 14 2007

OKC075-140630-
/O.CON.KOUN.SV.W.0404.000000T0000Z-070614T0630Z/
KIOWA OK-
106 AM CDT THU JUN 14 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR KIOWA COUNTY...

AT 106 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM NEAR ROOSEVELT...MOVING EAST AT 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE NORTHERN TOM STEED RESERVOIR AND
  ROOSEVELT.

THIS STORM IS WEAKENING... BUT HAIL UP TO THE SIZE OF DIMES IS STILL
LIKELY.

LAT...LON 3489 9915 3476 9908 3476 9890 3498 9889
      3500 9906

$$

CMS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 9:06 PM CDT, 3 hours 39 minutes earlier.

Area forecast discussion, Jun 13, 9:06 PM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
906 PM CDT WED JUN 13 2007

.DISCUSSION...
THE UPPER LOW OVER THE NORTHWEST PANHANDLES REGION IS NEARLY
STATIONARY AND IS EXPECTED TO MOVE VERY SLOWLY OVER THE NEXT
SEVERAL DAYS. THIS LOW HAS HELPED SPAWN NUMEROUS STORMS OVER THE
WESTERN HALF OF OUR FORECAST AREA THIS AFTERNOON AND EVENING. IN
ADDITION... A COLD FRONT MOVED INTO OUR WESTERN COUNTIES EARLY
THIS AFTERNOON... STALLED... BACKED UP INTO TEXAS... AND IS NOW
PROGRESSING EAST ONCE AGAIN... WITH FRESH NEW CONVECTION ALONG IT.

THE PLAN FOR TONIGHT IS FOR CONVECTION IN NORTHERN OKLAHOMA TO
SLOWLY ADVANCE EAST... DRIVEN BY WEAK SOUTHWEST FLOW ALOFT AND A
MODEST LOW-LEVEL JET. ADDITIONAL STORMS WILL BE POSSIBLE ALONG THE
COLD FRONT... WHICH WILL PROBABLY STALL ONCE AGAIN AFTER IT MOVES
INTO WESTERN OKLAHOMA. THE REST OF OUR FORECAST AREA... SOUTH-
CENTRAL AND SOUTHEAST OKLAHOMA... WILL HAVE LOWER CHANCES OF
PRECIPITATION AS IT APPEARS THAT UPPER-LEVEL DIVERGENCE AND
THERMODYNAMICS ARE NOT AS SUPPORTIVE... THAT PLUS THE OBSERVATION
THAT STORMS WERE UNABLE TO FORM EARLIER THIS EVENING DESPITE A
LOW-LEVEL BOUNDARY IN THE AREA.

HAVE ADJUSTED HOURLY GRIDS TO ACCOUNT FOR CURRENT TRENDS... AND
ADJUSTED POPS SOMEWHAT TO REFLECT THE CURRENT EXPECTATIONS. THIS
WILL NOT AFFECT THE FLASH FLOOD WATCH.

&&

.PREV DISCUSSION... /ISSUED 208 PM CDT WED JUN 13 2007/

DISCUSSION...
UPR LOW IN SE CO/NE NM THIS AFTERNOON... WILL SLOWLY MOVE E AND SE
INTO/OVR THE OK AND TX PANHANDLES TONIGHT. A COLD FRONT WILL MOVE
EAST TO NEAR THE WEST OK/TX PANHANDLE BORDER LATE THIS AFTN. ANOTHER
BOUNDARY EXTENDED FROM NEAR FREEDOM... TO NEAR KINGFISHER EARLY THIS
AFTERNOON. SOME SUBSIDENCE HAS OCCURRED OVER PARTS OF THE AREA DUE
TO SHORTWAVE MOVING AROUND THE LOW AS SEEN IN WV IMAGERY. HOWEVER...
THIS SEEMS TO BE ABATING WITH TSTMS BEGINNING TO DEVELOP NEAR THE
OUTFLOW BOUNDARY AND CUMULUS CLOUDS DEVELOPING IN THE FA EARLY THIS
AFTN. ADDITIONAL TSTMS ARE EXPECTED TO DEVELOP NEAR THESE BOUNDARIES
LATE THIS AFTN/EVENING... WITH SEVERE STORMS POSSIBLE. SHWRS/TSTMS
WILL CONT OVERNIGHT WITH THE UPR LOW IN THE REGION. IN ADDITION TO
THE SEVERE STORMS... HEAVY RAINFALL WILL BE POSSIBLE WHICH MAY LEAD
TO FLOODING IN SOME AREAS. WILL ISSUE A FLASH FLOOD FOR AREAS MAINLY
I-40 NORTH THROUGH TONIGHT.

UPR LOW WILL CONT TO MEANDER ACROSS THE SOUTHERN PLAINS INTO THE
WEEKEND. WITH THE UPR LOW PROVIDING LIFT AND WEAKLY CAPPED MOIST
AIRMASS IN PLACE... SHOWERS/THUNDERSTORMS WILL AFFECT PORTIONS OF
THE FA THRU THE WEEKEND. HEAVY RAIN WILL CONT TO BE POSSIBLE.
HOWEVER... THE EXACT LOCATION/AREA OF THE HEAVIEST RAIN/TSTMS WILL
BE SOMEWHAT DEPENDENT ON BOUNDARIES LEFT FROM THE PREVIOUS DAY AND
NIGHTS CONVECTION.

MODELS SHOWING AN UPR TROUGH MOVING EAST ACROSS PACIFIC NW AND
NORTHERN ROCKIES SUNDAY. UPR LOW THAT REMAINS OVER THE REGION OVER
THE NEXT SEVERAL DAYS WILL EVENTUALLY OPEN UP INTO A SHORTWAVE LATE
THIS WEEKEND MOVING EAST OVER THE CENTRAL AND SOUTHERN PLAINS INTO
THE MISSISSIPPI VALLEY. THE MAIN UPR TROUGH EXPECTED TO MOVE EAST
ACROSS THE NORTHERN/CENTRAL PLAINS EARLY NEXT WEEK... WITH A FRONT
MOVING ACROSS THE FA. UPR RIDGE WILL BUILD ACROSS THE ROCKIES BEHIND
THE TROUGH WITH NW FLOW OVER THE REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  68  83  68  84 /  60  60  60  50
HOBART OK         68  83  67  86 /  70  40  40  40
WICHITA FALLS TX  70  89  69  88 /  40  30  40  40
GAGE OK           64  81  62  83 /  70  50  40  40
PONCA CITY OK     66  83  66  83 /  90  60  60  50
DURANT OK         70  88  70  87 /  20  60  60  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR OKZ004>020-024>026.

TX...NONE.
&&

23/23
Hazardous weather outlook, Jun 13, 10:20 PM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1020 PM CDT WED JUN 13 2007

OKZ004>048-050>052-TXZ083>090-141200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1020 PM CDT WED JUN 13 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY MORNING
OVER PARTS OF CENTRAL AND WESTERN OKLAHOMA.

LOCATION...
THE SLIGHT RISK AREA IS SOUTH OF A LINE FROM CHEYENNE... TO
CHEROKEE... AND NORTH OF A LINE FROM HOLLIS... TO FREDERICK... TO
SEMINOLE. SOME CITIES INCLUDED IN THIS AREA ARE OKLAHOMA CITY...
PONCA CITY... ENID... LAWTON... AND WEATHERFORD.

TIMING...
SEVERE STORMS WILL BE LIKELY THROUGH 3 AM.

IMPACTS...
WIND GUSTS UP TO 70 MPH AND GOLFBALL SIZE HAIL WILL BE A THREAT WITH
THE STRONGEST STORMS. LOCALLY HEAVY RAIN WILL CAUSE SOME LOCALIZED
FLOODING PROBLEMS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGERS ACROSS THE SLIGHT RISK
AREA... SHOULD MONITOR CONDITIONS AND BE PREPARED FOR SEVERE WEATHER
OPERATIONS THROUGH EARLY MORNING.

DISCUSSION...
AN UNSTABLE ATMOSPHERE... SUBSTANTIAL MOISTURE... AND MODEST LIFT
FROM AN UPPER-LEVEL LOW OVER THE PANHANDLES WILL ALL COMBINE TO
CONTINUE THE RISK OF SEVERE STORMS INTO THE EARLY MORNING HOURS.
LARGE HAIL AND STRONG WINDS WILL CONTINUE TO BE A THREAT UNTIL ABOUT
3 AM... AND HEAVY RAIN WILL BE A CONCERN OVERNIGHT AND THURSDAY
MORNING.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY JUN 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THROUGH TONIGHT... WHICH
COULD LEAD TO FLOODING IN SOME LOCATIONS. PLEASE REFER TO THE FLASH
FLOOD WATCH FOR THE NORTHERN HALF OF OKLAHOMA FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY ACROSS
APPROXIMATELY SOUTHWEST HALF OF OKLAHOMA AND ALL OF WESTERN NORTH
TEXAS. SEVERE STORMS WILL BE POSSIBLE AGAIN FRIDAY ACROSS WESTERN
NORTH TEXAS. THE CONTINUED PRESENCE OF THE UPPER LEVEL LOW PRESSURE
SYSTEM OVER THE SOUTHERN PLAINS WILL MAINTAIN A RELATIVELY HIGH
PROBABILITY OF SHOWERS AND THUNDERSTORMS INTO THE WEEKEND.

OTHER HAZARDOUS WEATHER...
AS A RESULT OF NUMEROUS ROUNDS OF SHOWER AND THUNDERSTORM
ACTIVITY... THE POTENTIAL WILL EXIST FOR SOME AREAS TO RECEIVE HEAVY
RAINFALL AND POSSIBLE FLOODING INTO THE WEEKEND.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
THURSDAY.

CMS

In the hours before

Special weather statement, Jun 13, 10:15 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1015 PM CDT WED JUN 13 2007

OKZ007-008-012-013-018-019-140335-
LOGAN OK-KINGFISHER OK-GARFIELD OK-NOBLE OK-KAY OK-GRANT OK-
1015 PM CDT WED JUN 13 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD...GRANT...KAY...
KINGFISHER...LOGAN AND NOBLE COUNTIES.

THE LEADING EDGE OF A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
13 MILES WEST OF RENFROW...TO MEDFORD...TO JUST EAST OF ENID AND
HENNESSEY AT 1013 PM CDT...MOVING EAST AT 20 MPH.

AS THIS LEADING EDGE PASSES...WESTERLY WIND GUSTS OF 30 TO 45 MPH
WILL BE POSSIBLE...FOLLOWED BY VERY HEAVY RAIN AND SMALL HAIL.

PEOPLE IN GARFIELD...GRANT...KAY...KINGFISHER...LOGAN AND NOBLE
COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 13, 10:25 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1025 PM CDT WED JUN 13 2007

OKZ016-140345-
CUSTER OK-
1025 PM CDT WED JUN 13 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CUSTER COUNTY.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM WEATHERFORD TO
ARAPAHO AT 1025 PM CDT...MOVING NORTH AT 10 MPH.

DIME-SIZE HAIL AND WIND GUSTS TO 50 MPH ARE POSSIBLE. STORM
INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN CUSTER COUNTY...INCLUDING THE CITIES OF CLINTON AND
WEATHERFORD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Local storm report, Jun 13, 11:38 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1138 PM CDT WED JUN 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     HAIL             HOBART                  35.03N 99.09W
06/13/2007  E1.00 INCH       KIOWA              OK   AMATEUR RADIO

&&

DW
Local storm report, Jun 13, 11:46 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1146 PM CDT WED JUN 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     HAIL             HOBART                  35.03N 99.09W
06/13/2007  E0.88 INCH       KIOWA              OK   AMATEUR RADIO

&&

DW
Special weather statement, Jun 13, 11:53 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1153 PM CDT WED JUN 13 2007

OKZ018-024-140515-
KINGFISHER OK-CANADIAN OK-
1153 PM CDT WED JUN 13 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN AND KINGFISHER
COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 10 MILES WEST OF
KINGFISHER TO 14 MILES SOUTHWEST OF CALUMET AT 1153 PM CDT...MOVING
EAST AT 15 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN CANADIAN AND KINGFISHER COUNTIES...INCLUDING THE CITIES OF
EL RENO AND KINGFISHER...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.
Special weather statement, Jun 14, 12:08 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1208 AM CDT THU JUN 14 2007

OKZ018-024-027-140530-
KINGFISHER OK-CANADIAN OK-GRADY OK-
1208 AM CDT THU JUN 14 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN...GRADY AND
KINGFISHER COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM KINGFISHER TO 14
MILES SOUTH OF CALUMET AT 1208 AM CDT...MOVING EAST AT 15 MPH. A
GUST FRONT...WHICH WILL SHIFT WINDS TO A WESTERLY DIRECTION...WILL
OCCUR AT LEAST 10 TO 15 MINUTES BEFORE HEAVY RAIN AND SMALL HAIL
MOVE IN. WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN CANADIAN...GRADY AND KINGFISHER COUNTIES...INCLUDING THE
CITIES OF EL RENO AND KINGFISHER...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:00 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer45 min
Jun 13, 7:01 PM CDTSevere Thunderstorm WarningOUNDewey29 min
Jun 13, 7:10 PM CDTSevere Thunderstorm WarningOUNCuster, Washita50 min
Jun 13, 7:41 PM CDTSevere Thunderstorm WarningOUNDewey49 min
Jun 13, 7:44 PM CDTTornado WarningOUNMajor46 min
Jun 13, 7:58 PM CDTSevere Thunderstorm WarningOUNBlaine47 min
Jun 13, 8:13 PM CDTSevere Thunderstorm WarningOUNCanadian32 min
Jun 13, 8:24 PM CDTSevere Thunderstorm WarningOUNMajor36 min
Jun 13, 8:28 PM CDTSevere Thunderstorm WarningOUNBeckham47 min
Jun 13, 8:41 PM CDTSevere Thunderstorm WarningOUNBlaine49 min
Jun 13, 8:57 PM CDTSevere Thunderstorm WarningOUNAlfalfa48 min
Jun 13, 9:01 PM CDTSevere Thunderstorm WarningOUNMajor29 min
Jun 13, 9:29 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher46 min
Jun 13, 9:53 PM CDTSevere Thunderstorm WarningOUNCaddo67 min
Jun 13, 10:10 PM CDTSevere Thunderstorm WarningOUNBlaine50 min
Jun 13, 10:29 PM CDTSevere Thunderstorm WarningOUNCuster46 min
Jun 13, 10:33 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita42 min
Jun 13, 10:57 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo63 min
Jun 13, 11:15 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita45 min
Jun 14, 12:02 AM CDTSevere Thunderstorm WarningOUNCaddo43 min
Jun 14, 12:04 AM CDTSevere Thunderstorm WarningOUNJackson, Kiowa41 min
Jun 14, 12:23 AM CDTSevere Thunderstorm WarningOUNWashita52 min
Jun 14, 1:46 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton44 min
Jun 14, 2:08 PM CDTSevere Thunderstorm WarningOUNJefferson, Love37 min
Jun 14, 3:06 PM CDTSevere Thunderstorm WarningOUNMcClain24 min
Jun 14, 5:11 PM CDTSevere Thunderstorm WarningOUNOklahoma21 min
Jun 14, 5:40 PM CDTSevere Thunderstorm WarningOUNJefferson50 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.